# SDR AALA20140630013

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 43,183 hours, 6,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4184342
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 3J INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMER LIGHT AT SEAT 3J.  OPERATIONS CHECKED NORMAL.
